# SDR 2025FA0000386

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: General aviation
- Aircraft: N574BA
- Make and model: Airpts A5
- Aircraft serial: 161
- Aircraft time: 372 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: ICA01316103
- Condition: Failed
- Location: Zone 700
- Part time: 150 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR ACTUATOR FAILED ON ROLL OUT AND DAMAGED NOSE GEAR DOORS AND ACTUATOR ROD END AND SHAFT
